# SDR ASAA2017062021157

- Difficulty date: June 20, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,175 hours, 10,761 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 305RAA1
- Part serial: AS05335
- Condition: Failed
- Location: Cockpit
- Part time: 35,275 hours, 10,787 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER TOP OF DESCENT,  AUTOPILOT A AND AUTOTHROTTLES DISENGAGED ON THEIR OWN. AUTOPILOT A WOULD REENGAGE JUST FINE, BUT AUTOTHROTTLES WOULD NOT  FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  REMOVED & REPLACED AUTOTHROTTLE SERVO MOTOR IAW AMM 22-31-91-000-801, & 22-31-91-400-801. CHECKED GOOD. NO FAULTS NOTED. OPS NORMAL.
